# SDR ASAA0540423

- Difficulty date: August 22, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 69353013
- Condition: Misdrilled
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL CELL, AFT CELL, DRILL START DAMAGE ON UPPER CHORD AND SPANWISE BEAM WEB.  REPAIRED DRILL START ON UPPER CHORD AND SPANWISE BEAM.  (K)
